# SDR CA081120004

- Difficulty date: November 16, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Kaman K-1200
- Aircraft time: 8,172 hours
- Engine: Lyc T5317A
- System (JASC): 6220 · Main Rotor Head
- Part: Mount
- Part number: K974004107
- Condition: Cracked
- Location: M/R Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DISCOVERED ON LT FWD STRUT MOUNT FITTING.
